CureZone   Log On   Join
Re: Twitching muscles??
 
Dutchmom Views: 5,917
Published: 12 years ago
 
This is a reply to # 1,367,551

Re: Twitching muscles??


Hi Meat27, I'm just curious if you have seen a naturopath since removal? I'm not sure if the twitching could still be caused from the Mirena, but I can tell you what my own experience has been so far and what my theories are. I guess it might help you. My naturopath has diagnosed me with adrenal fatigue and candida. As I look back over the years, I suspect I may have been suffering from these ailments long before I got the Mirena, but not as severely. One of the symptoms of both adrenal fatigue and candida is chemical sensitivity, so I think suffering from these when I got the Mirena led to my reaction to it. Have you by any chance looked up any information on these two things? Is it possible you could have either adrenal fatigue or candida? The reason I ask is because they can cause all kinds of weird things. I'm not sure about any connection to twitching in particular though. I just thought I'd throw that out there because adrenal fatigue and candida are extremely underdiagnosed mainly because much of the medical community doesn't officially recognize them. It's confusing and a little odd, but as I've been doing my own research, all the things that I've been experiencing have a strong correlation with these two ailments. Hope that helps a little bit. I also hope you feel better. By the way, have you had your baby yet?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.594 sec, (1)